# SDR AALA20141224013

- Difficulty date: December 10, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 53,925 hours, 6,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 36744
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR L3 HEADER M33400 EMER LIGHT BATTERY FOUND INOPERATIVE.  M33400 EMER LIGHT BATTERY REPLACED & OPERATIONS TESTED NORMAL.
